Skip to main content
Journal cover image

On the construction of tame supercuspidal representations

Publication ,  Journal Article
Fintzen, J
Published in: Compositio Mathematica
December 3, 2021

Let Formula Presented be a non-archimedean local field of residual characteristic Formula Presented. Let Formula Presented be a (connected) reductive group over Formula Presented that splits over a tamely ramified field extension of Formula Presented. We revisit Yu's construction of smooth complex representations of Formula Presented from a slightly different perspective and provide a proof that the resulting representations are supercuspidal. We also provide a counterexample to Proposition 14.1 and Theorem 14.2 in Yu [Construction of tame supercuspidal representations, J. Amer. Math. Soc. 14 (2001), 579–622], whose proofs relied on a typo in a reference.

Duke Scholars

Altmetric Attention Stats
Dimensions Citation Stats

Published In

Compositio Mathematica

DOI

ISSN

0010-437X

Publication Date

December 3, 2021

Volume

157

Issue

12

Start / End Page

2733 / 2746

Related Subject Headings

  • General Mathematics
  • 4904 Pure mathematics
  • 0101 Pure Mathematics
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Fintzen, J. (2021). On the construction of tame supercuspidal representations. Compositio Mathematica, 157(12), 2733–2746. https://doi.org/10.1112/S0010437X21007636
Fintzen, J. “On the construction of tame supercuspidal representations.” Compositio Mathematica 157, no. 12 (December 3, 2021): 2733–46. https://doi.org/10.1112/S0010437X21007636.
Fintzen J. On the construction of tame supercuspidal representations. Compositio Mathematica. 2021 Dec 3;157(12):2733–46.
Fintzen, J. “On the construction of tame supercuspidal representations.” Compositio Mathematica, vol. 157, no. 12, Dec. 2021, pp. 2733–46. Scopus, doi:10.1112/S0010437X21007636.
Fintzen J. On the construction of tame supercuspidal representations. Compositio Mathematica. 2021 Dec 3;157(12):2733–2746.
Journal cover image

Published In

Compositio Mathematica

DOI

ISSN

0010-437X

Publication Date

December 3, 2021

Volume

157

Issue

12

Start / End Page

2733 / 2746

Related Subject Headings

  • General Mathematics
  • 4904 Pure mathematics
  • 0101 Pure Mathematics